# SDR ASAA2018031424005

- Difficulty date: March 14, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101047
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME, BS 500A HAS A CRACKED STRINGER CLIP 21L.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0, ITEM D PAGE 6.
